# SDR DALA13048396812

- Difficulty date: September 26, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 49,435 hours, 13,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FLOOR SUPPORT BS 1460 -1480, RBL 10 HAS CORROSION UPPER/LOWER SURFACES (111-74). REMOVED CORROSION ON AFT CARGO, FLOOR STR STA 1460-1480 UPPER/LOWER SURFACES, RBL10, ORIG MAT THICKNESS 0.063 AND MAT. LOSS 0.003" FOUND TO BE WITH IN LIMITS IAW SRM 53-00-53 ALLOWABLE.
